Sunday, February 7, 2010

I Have No “Needs”…

This morning George and I were standing outside having a cigarette in the freezing cold after breakfast.

“You have ‘needs’, don’t you?” George asked me speaking of sex.

“George,” I said. “Your getting neurotic in your sobriety.  You ask me this all the time and I tell you the same thing.  I rarely have ‘needs’ as you put it.”

When George quit drinking, he broke up with his long, long time love object; that crackhead Pookie.  I’ve said it many times that Pookie was the only obese crackhead I have ever met and she was a vile woman; terrible for George.  I did a victory dance when George broke things off.  When George has needs he goes to prostitutes at the shot house.   He's often offered to pay for one for me as well.   He is getting neurotic in his worries about me never getting any “satisfaction” as he puts it.   His says, “your plumbing is going to get backed up!” LOL 

“I’m chemically castrated,” I finally told him being explicitly honest.

“You mean your balls are cut off?!?!?” George asked with an astonished look on his face.

“NO!” I said as I burst out laughing.  George looked so serious. This was serious business to him after all.  “The medications I take for my mental illnesses took away my sex drive years ago.  I never think of sex and haven’t in years.  When I look at a woman, I see just another person.  Not something I can copulate with.”

“You don’t beat off?” George then asked brusquely and directly in George’s fashion.  

“No,” I said. “It has probably been a year since I have.”

This all just worries George to no end.   I can imagine him lying awake sleepless at night worrying about my
“needs”.   I guess he is just being a good “guy” friend. 

3 comments:

becomingkate said...

My hubby was single for two years and says that he lost his libido after about four months. He says that he rarely ever lost his temper when he was celibate and the urge was gone.

kristi said...

Wow. I have heard meds caused this. Yeah, George seems to be concerned for you and probably doesn't understand it.

Leann said...

It is an unfortunate side affect of anti anxiety and depression meds.

It is cute that George is so concerned about your love life tho.